# SDR AALA960766

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PAX SEAT ROWS 12 AND 14 INOPERATIVE.  REPLACED DAMAGED EMERGENCY FLOOR LIGHT STRIP BETWEEN PAX SEAT ROWS 12 AND 14.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
